Atrial fibrillation in an adolescent
- the agony of ecstasy

by
Madhok A, Boxer R, Chowdhury D.
Pediatr Emerg Care. 2003 Oct;19(5):348-9


ABSTRACT

SUMMARY: Ecstasy (MDMA), a popular drug of abuse among teenagers, is thought to be "relatively" safe. A case of atrial fibrillation following the ingestion of ecstasy in a previously well adolescent is presented. Emergency room physicians should consider ecstasy abuse in the differential diagnosis of young patients presenting with atrial fibrillation.

History
MDMA/MDE
Controversies
Protect and survive
Ecstasy and the heart


Refs
and further reading

HOME
HedWeb
Nootropics
erythroxylum-coca.com
Future Opioids
BLTC Research
MDMA/Ecstasy
Superhapiness?
Utopian Surgery?
The Abolitionist Project
The Hedonistic Imperative
The Reproductive Revolution
Critique of Huxley's Brave New World

The Good Drug Guide
The Good Drug Guide

The Responsible Parent's Guide
To Healthy Mood Boosters For All The Family